# SDR SIMA20201008002

- Difficulty date: October 8, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 13,469 hours, 8,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA RT SEAT TRACK FR 84.  C/A: REMOVED CORROSION AND REPAIRED AFT WET AREA RT SEAT TRACK AT FR 84, REF EMB 175 SRM 53-00-10 REPAIR 01 AND ETD 2020-170-028546.
